# SDR FDEA201104061350

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FLOOR PANEL ATTACHMENT FLANGE AT STA 1761, X = 85 FOUND   CORRODED.  TRIMMED-OFF IAW SRM 51-31-01, REV 46.  SEAT TRACK REPAIR SECTION FABRICATED IAW SRM 53-00-52, REV 46, FIG 201 AND INSTALLED IAW SRM 51-31-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 112
